Doctor insights on:
Supplements Vitamins Causing Stools Trimester
No: While anything is possible, it is unlikely. It could be a virus. I would suggest starting a probiotic (good bacteria). This should help balance the digestive system out, but also there is a study that showed that women who took a probiotic during the second half of pregnancy had children with less risk of allergy concerns. ...Read moreSee 2 more doctor answers
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
Could multi-vitamin/mineral supplements cause excessive bloating, difficulty breathing and loose stools?
Dark stool, not tarry. During period loose, but that's normal for me. Today consistency normal. Started vitamin with iron supplement Mon.
Iron will turn: your stools dark. Nothing to worry about. ...Read more
Can I have a tarry stool the day after intense workout?. it was first training after a long pause , i dont take any supplements or vitamines
If black tarry-: -stool, it is usually a sign of blood from the upper GI tract. I would have it seen by your GYN Or scoliosis-rectal specialist. You can start @ your PCP, & get referrals as needed. Remember ingesting beets can cause this look in your stools. ...Read more
NO: Vit. D is remarkably safe & sleepiness is not a known side effect. Side effects are very rare unless one takes toxic doses. I did find some reports of anxiety experienced by some after taking vit. D which is apparently a sign of magnesium deficiency remedied with magnesium. It's possible for someone to be allergic to fillers & binders in supplements so if it makes you sleepy try a different form. ...Read more
Yes: Yes..You may be taking too many....Get a more detailed answer ›
No it will not: Taking vit c supplement in recommended doses for adults from 250 mgm to 2000 mgm does not cause spots anywhere in the body. ...Read more
Needs evaluation: I am sorry to tell you that high B12 levels can be a sign of serious health problems including liver ; kidney disease, myelproliferative disorders including leukemia ; polycythemia vera ; hypereosinophilic syndrome. High intake of B12 does not cause these. It is important for you to be evaluated to find the underlying cause. See http://healthyeating.Sfgate.Com/high-vitamin-b12-mean-9057.Htm. ...Read more
Does low vitamin d cause weight gain? (Haven't taken supplement over5 years) weight:220, age23, height5^1.
Can taking supplements like zinc, calcium, magnesium or vitamin d cause height to increase in an adult over age 35?
My pcp informed me i had slight elevation of vitamin d3. I do not take vitamin D3 supplements. What would cause that and is it dangerous?
Vitamin D: Vitamin d intake is the most common, but it is uncommon unless someone has taken in a significantly excessive dose of vitamin d for an extended length of time. It is also rarely seen in some uncommon malignancies, rare genetic metabolic abnormalities and hyperparathyroidism. A mild elevation may just signify sunlight exposure, and it probably insignificant. Check w/your doctor. ...Read more
Depends: Vitamin has 8 subtypes. Studies done showing increased risk of prostate cancer used only one (alpha). Each subtype does different things, and vit e is best taken as a combination of more than one subtype. Gamma and delta are good for the heart and blood vessels. Unique e is a brand that gives mixed tocopherols. There are also other brands. ...Read more
Yes: Vitamin d has been reported to cause constipation. In your case, there is no blood test to determine if constipation is caused by vitamin d. It would be reasonable to stop the vitamin d for 1-2 weeks to see if the constipation resolves. If it does, you are likely confirming this as a side effect. ...Read more
Unlikely: All the vitamins in the b group are water soluble. What your body doesn't use immediately, it tends to wash out in the urine fairly quickly, so it's pretty hard to take a toxic dose of any of these except b6 which can cause neuropathy if taken in large doses over a long period of time. Bottom line: unless you're taking handfuls of b6 with your centrum, problems are unlikely. ...Read moreSee 1 more doctor answer
If too high: You can get high calcium if your vitamin d level is too high. 4000 iu is an acceptable dose if your level is current very low and need to be raised up. The only way you will know for sure if you are getting too much is to get retested after being on the replacement dose for a short time. The main thing is to follow up with the doc that started the replacement to remeasure levels. ...Read moreSee 1 more doctor answer
Can the vitamin biotin cause vivid dreams? Every time i take this supplement I have numerous vivid and often scary or weird dreams.
- Talk to a doctor online
- Can taking vitamin d supplements and calcium supplements cause hard stools and constipation?
- Can vitamin supplements cause diarrhea?
- Vitamin supplements causing stomach distress
- Can vitamin supplements cause acne?
- Can vitamin supplements cause constipation?
- Vitamin supplements that cause dry skin
- Do workout supplements cause blood in stool?
- Can iron supplements cause green stool?
- Yellow stool caused by taking vitamins